# SDR FDEA2019042290859

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 75,632 hours, 29,099 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Malfunctioned
- Location: L1 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE ARMED LIGHT NOT COMING ON AFTER  ARMING DOOR   PERFORMED OPERATIONAL CHECK ON SLIDE ARMED LIGHT  IAW B757 AMM 25-66-11-2. OPS CHECK GOOD.
